Oscillations of weakly nonlinear systems with no frequencies due to nonlinearity
Demenchuk Alexandr K.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2006 (17):1-7
Details  DOI:10.2298/PETF0617001D
On extensions of two mappings associated with Hermite-Hadamard's inequalities for convex functions
Liang-Cheng Wang
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2006 (17):8-17
Details  DOI:10.2298/PETF0617008L
A simple algorithm for proving a class of inequalities
Prešić Slaviša B.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2006 (17):18-30
Details  DOI:10.2298/PETF0617018P
Hamiltonianicity of the towers of Hanoi problem
Živković Dejan
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2006 (17):31-37
Details  DOI:10.2298/PETF0617031Z
On Fibonacci powers
Andrejić Vladica
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2006 (17):38-44
Details  DOI:10.2298/PETF0617038A
On a sum involving powers of the prime counting function
Belbachir Hacéne, Bencherif Farid
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2006 (17):45-51
Details  DOI:10.2298/PETF0617045B
On integral graphs which belong to the class αKa,a,...,a,b,b,...,b
Lepović Mirko
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2006 (17):52-59
Details  Cross Ref cited by(1)  DOI:10.2298/PETF0617052L
The generalized Heronian mean and its inequalities
Guan Kaizhong, Zhu Huantao
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2006 (17):60-75
Details  Cross Ref cited by(2)  DOI:10.2298/PETF0617060G
Orthogonality in 2-normed spaces revisited
Gunawan Nursupiamin Hendra, Mashadi Gemawati Sri, Sihwaningrum Idha
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2006 (17):76-83
Details  DOI:10.2298/PETF0617076G
Quasinormability of Db spaces
Radenović Stojan
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2006 (17):84-87
Details  Cross Ref cited by(1)  DOI:10.2298/PETF0617084R
Logarithmically complete monotonicity and Shur-convexity for some ratios of gamma functions
Ai-Jun Li, Wei-Zhen Zhao, Chao-Ping Chen
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2006 (17):88-92
Details  DOI:10.2298/PETF0617088A
The numerical stability of a Laguerre-like method for the simultaneous inclusion of polynomial zeros
Petković Miodrag S., Milošević Dušan M.
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2006 (17):93-109
Details  DOI:10.2298/PETF0617093P
Wilson's theorem for finite fields
Hassani Mehdi
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2006 (17):110-111
Details  DOI:10.2298/PETF0617110H
Simultaneous editing and multilabelling of graphs in system newGraph
Brankov Vladimir, Cvetković Dragoš, Simić Slobodan, Stevanović Dragan
Publikacije Elektrotehnickog fakulteta - serija: matematika, 2006 (17):112-121
Details  Cross Ref cited by(2)  DOI:10.2298/PETF0617112B